# SDR DALA2025030301598

- Difficulty date: February 25, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N330DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55331
- Aircraft time: 177 hours, 63 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ODOR IN CABIN AFTER BLEED SWITCH FROM ENG DURING TAXI IN. NSP # 1 & 2 ENGINE AND APU /COMPARTMENT NO OIL CONTAMINATION NOTED. PERFORMED WORK CARD 0550-2001 , WITH # 1 & 2 ENGINES RUNNING AND PACKS ON STARTED APU AND BLEED BRIEF ODOR FOR 30 SECONDS IN COCKPIT AND FWD CABIN . ALL OTHER CONFIG NO ODORS. PERFORMED WORK CARD 0550-2003 ESC DECONTAMINATION POST SMOKE/ FUME WITH APU OFF . SMOKE AND FUME TEST KIT (TER93579) READINGS IN COCKPIT W/APU ON WAS 4870 PARTICLES AND AFTER BURN OUT AND APU OFF DROPPED DOWN TO 210 PARTICLES WITH NO ODOR IN A/C. INSP RECIRC FANS AND REPLACED RECIRC FILTERS PER A220 AMM 21-22. APU DEFERRED TO MEL ON LOG 5445870. (LP# 5445868)
